# SDR COMA0660488

- Difficulty date: August 13, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 21,787 hours, 20,439 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: None
- Location: External Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5387- EXT COM DOOR OPENED IN FLIGHT.  DIVERTED, STOWED DOOR, INSPECTED AIRCRAFT. NO DAMAGE FOUND.
